MathSciNet Relay Station
MathSciNet bibliographic data
MR2459585 (2009k:93123) 93D15 (34A37 60J65 93E15)
Liu, Bin Stability of solutions for stochastic impulsive systems via comparison approach. IEEE Trans. Automat. Control 53 (2008), no. 9, 2128–2133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement